Ok, so I have been on the 20mg for 8 or 9 days. The past few days have been ruff I dont know if what I am experiencing is normal. The last three days I have cried, my emotions are very easily turned upside down on a dime. I cried really hard yesterdeay for no reason. Just fustrated feeling the way I am the wedding is 20 days away I keep thinking what if I am like this on that day? So today I was fine for the most part until just now a my mood and emotions turned upside down again, over something very small. I was such a mess yesterday I called my mental health nurse and talked to her. she wants me to see my doc when I can. I have an apt on the 6th but I am going to try and reschedual for monday instead. She advised me to go back down to 10 mg since she thinks its the doseage making me worst.. but i didnt. Cause if its leveling out I dont want to mess it up. also she told me i may need some cloramzapam of something.. luckilly my fiance had some from when he used to get anxiety, so my nurse told me to take one.
should I take only 10 mg til i see my doc or should i keep on taking the higher dose?? i hope you guys have some feedback!
Post Edited (KM1984) : 6/2/2012 11:34:20 AM (GMT-6)